Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello ppl....im sure this threads probs been dun b4 but i needed to kno for sure....

Im on the acnemiracle b5 regimen...10g a day for 3 months of course....and i apply the b5 gel 3 times a day...

Can any1 give me any other tips to help me reach clarity?

Thanks

Share this post


Link to post
Share on other sites

Don't touch your face, remember to take a multivitamin containing the other B vitamins in it a ta different time than you are taking your B5. Also remember to eat healthy and excercise!

Share this post


Link to post
Share on other sites

i tried b5 for awhile, and conducted my own studies on what it personally did to me

i took it with a b-complex. i cleared yes, but side effects i experienced at 10g/day for 3 months, and then 5g a day for 2 months:

diarhea

insomnia

lack of recovery time after taxing my system when lifting weights/training

decrease in strength

decrease in max effort strength

joint aches

rotator cuff aches(i have a rotator cuff tear that i've basically fixed, but it started to hurt after b5)

loss of speed

after ceasing b5, my lifts returned to normal, my lack of ability to fall asleep easily went away, and everything else is still slowly getting back to how it was

shrug, may be different for you, but it wasn't nearly worth it for me.

Share this post


Link to post
Share on other sites
i tried b5 for awhile, and conducted my own studies on what it personally did to me

i took it with a b-complex. i cleared yes, but side effects i experienced at 10g/day for 3 months, and then 5g a day for 2 months:

diarhea

insomnia

lack of recovery time after taxing my system when lifting weights/training

decrease in strength  

decrease in max effort strength

joint aches

rotator cuff aches(i have a rotator cuff tear that i've basically fixed, but it started to hurt after b5)

loss of speed

after ceasing b5, my lifts returned to normal, my lack of ability to fall asleep easily went away, and everything else is still slowly getting back to how it was

shrug, may be different for you, but it wasn't nearly worth it for me.

I couldn't have said it better myself...

Share this post


Link to post
Share on other sites

I have been taking B5 and have had no effects. Where you taking anything else? I have read several things and B5 is very safe with few side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×